# SDR SIMA200926101

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 12,540 hours, 11,574 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX606251
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4224 THE CREW REPORTED THE E1 HYDRAULIC PUMP FAILED.  INDICATIONS WERE ALSO A LOSS OF HYDRAULIC SYSTEM 1 FLUID AND A LOSS OF HYDRAULIC SYSTEM 1 PRESSURE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO GRR.  THE AIRCRAFT LANDED SAFELY WITH NO INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 HYDRAULIC ELECTRIC MOTOR DRIVEN PUMP IAW EMB 145 AMM 29-10-04.  REMOVED AND REPLACED NR 1 ENG DRIVEN PUMP IAW EMB 145 AMM 29-10-03.  REMOVED AND REPLACED NR 1 HYDRAULIC SYSTEM FILTERS IAW EMB 145 AMM  29-10-08.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
